Toggle Main Menu Toggle Search

Open Access padlockePrints

Outer factorizations in one and several variables

Lookup NU author(s): Dr Michael DritschelORCiD


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


A multivariate version of Rosenblum's Fejér-Riesz theorem on outer factorization of trigonometric polynomials with operator coefficients is considered. Due to a simplification of the proof of the single variable case, new necessary and sufficient conditions for the multivariable outer factorization problem are formulated and proved. © 2005 American Mathematical Society.

Publication metadata

Author(s): Dritschel MA, Woerdeman HJ

Publication type: Article

Publication status: Published

Journal: Transactions of the American Mathematical Society

Year: 2005

Volume: 357

Issue: 11

Pages: 4661-4679

ISSN (print): 0002-9947

ISSN (electronic): 1088-6850

Publisher: American Mathematical Society


DOI: 10.1090/S0002-9947-05-03814-6


Altmetrics provided by Altmetric